Alert archive / Wyoming / High Wind Warnings in 2009

High Wind Warning 67, NWS Cheyenne, WY

March 5, 2009

NWS Cheyenne, WY issued this high wind warning at Mar 5, 2009, 11:12 AM MST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2009, 11:12 AM MST (18:12 UTC)
Expired
Mar 5, 2009, 2:50 PM MST
In force
4 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 051812
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1112 AM MST THU MAR 5 2009

...STRONG WINDS WILL AFFECT SOUTHEAST WYOMING AND THE WESTERN
NEBRASKA PANHANDLE THROUGH THE EARLY EVENING...

.A COLD FRONT WILL MOVE THROUGH THE REGION BY THE EARLY 
AFTERNOON HOURS. THE FRONT WILL HELP TO PRODUCE STRONG WESTERLY
WINDS OVER MUCH OF THE REGION THROUGH THE EARLY EVENING.  

WYZ067-069-070-052200-
/O.NEW.KCYS.HW.W.0067.090305T1812Z-090305T2200Z/
PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY...CHEYENNE...
PINE BLUFFS
1112 AM MST THU MAR 5 2009

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. 

WESTERLY WINDS WILL BE SUSTAINED AT 30 TO 40 MPH THIS AFTERNOON
OVER SOUTHEAST WYOMING WITH GUSTS UP TO 60 MPH. THE WINDS WILL
DECREASE SLOWLY IN THE LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STRONG WINDS WILL PRODUCE HAZARDOUS TRAVEL FOR THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN PARTS OF SOUTHEAST
WYOMING THROUGH MID AFTERNOON.  

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL
5 1 1.

&&

$$

NEZ001>003-019>021-054-055-060100-
/O.NEW.KCYS.WI.Y.0008.090305T1812Z-090306T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
1112 AM MST THU MAR 5 2009

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

WESTERLY WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS
BETWEEN 45 AND 50 MPH THROUGH THE EARLY EVENING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STRONG WINDS WILL PRODUCE HAZARDOUS TRAVEL FOR THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE WESTERN NEBRASKA
PANHANDLE THROUGH THE EARLY EVENING. IN ADDITION...THE WINDS 
WILL ALSO PRODUCE LOCAL AREAS OF REDUCED VISIBILITIES IN 
BLOWING DUST NEAR FIELDS DURING THAT TIME.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WEILAND
1 follow-up statement
000 
WWUS75 KCYS 052150
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MST THU MAR 5 2009

...STRONG WINDS WILL AFFECT SOUTHEAST WYOMING AND THE WESTERN
NEBRASKA PANHANDLE THROUGH THE EARLY EVENING...

.A COLD FRONT WILL MOVE THROUGH THE REGION BY THE EARLY AFTERNOON
HOURS. THE FRONT WILL HELP TO PRODUCE STRONG WESTERLY WINDS OVER
MUCH OF THE REGION THROUGH THE EARLY EVENING.

WYZ067-069-070-052300-
/O.CAN.KCYS.HW.W.0067.000000T0000Z-090305T2200Z/
PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY...CHEYENNE...
PINE BLUFFS
250 PM MST THU MAR 5 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WEST WINDS DID NOT INCREASE AS MUCH AS EXPECTED AND WILL CONTINUE
TO DROP OFF THIS AFTERNOON SO HAVE CANCELLED THE HIGH WIND WARNING.
WESTERLY WINDS WILL CONTINUE ACROSS THE REGION AT 25 TO 35 MPH
WITH LOCAL GUSTS TO 50 MPH THROUGH THE EARLY EVENING.

$$

NEZ001>003-019>021-054-055-060100-
/O.CON.KCYS.WI.Y.0008.000000T0000Z-090306T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
250 PM MST THU MAR 5 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

WESTERLY WINDS WILL BE SUSTAINED AT 30 TO 40 MPH WITH GUSTS BETWEEN
45 AND 55 MPH THROUGH THE EARLY EVENING. SOME LOCATIONS IN THE
RIVER VALLEYS MAY SEE LOCALLY STRONGER GUSTS UP TO 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STRONG WINDS WILL PRODUCE HAZARDOUS TRAVEL FOR THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE WESTERN NEBRASKA
PANHANDLE THROUGH THE EARLY EVENING. IN ADDITION...THE WINDS WILL
ALSO PRODUCE LOCAL AREAS OF REDUCED VISIBILITIES IN BLOWING DUST
NEAR FIELDS DURING THAT TIME.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 5, 3:00 AM MST, 8 hours 12 minutes earlier.

Area forecast discussion, Mar 5, 3:00 AM MST, 8 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
300 AM MST THU MAR 5 2009

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
WINDY CONDITIONS WILL PERSIST ACROSS MUCH OF THE AREA
TODAY.  SW FLOW WILL BE ALOFT TODAY AS A SERIES OF DISTURBANCES IN
THE FLOW MOVE ACROSS THE AREA.  THE STRONGEST DISTURBANCE WILL MOVE
INTO SD THIS EVENING.  A FRONTAL BOUNDARY WILL MOVE ACROSS THE AREA
TODAY RESULTING IN COOLER TEMPERATURES THAN THE LAST SEVERAL
DAYS...BUT TEMPS WILL STILL BE ABOVE NORMAL FOR THIS TIME OF YEAR.
SOME MID LEVEL MOISTURE WILL MOVE OVER THE AREA TODAY AND WILL KEEP
A CHANCE OF SNOW ACROSS CARBON COUNTY.  THE SNOWY RANGE WILL LIKELY
PICK UP A FEW INCHES OF SNOW BY EVENING.  FOR TONIGHT...THE SW FLOW
WILL CONT ALOFT AS AN UPPER TROUGH DEEPENS ACROSS THE WESTERN U.S.
WITH THE NORTHERN AND SOUTHERN BRANCHES BECOMING IN PHASE WITH EACH
OTHER.  ON FRI...SW FLOW WILL CONT ALOFT AS ANOTHER DISTURBANCE
MOVES ACROSS THE CWA.  THE MAIN UPPER TROUGH AXIS WILL EXTEND FROM
WRN MT TO SRN CA.  PRECIP WILL START WEST OF THE LARAMIE RANGE IN
THE MORNING AND WILL SPREAD EAST OF THE LARAMIE RANGE BY AFTERNOON.
PRECIP WILL BE IN THE FORM OF RAIN EAST OF THE LARAMIE RANGE FRIDAY
AFTERNOON BUT WILL CHANGE TO SNOW DURING THE EVENING AS ANOTHER COLD
FRONT ASSOCIATED WITH THE DISTURBANCE MOVES ACROSS THE FORECAST
AREA.  MOIST UPSLOPE FLOW WILL DEVELOP OVER THE AREA AFTER THE
FRONTAL PASSAGE AND FAIRLY DEEP MOISTURE WILL BE OVER THE CWA BY
LATE FRI NIGHT.  SNOWFALL AMOUNTS FRIDAY NIGHT WILL BE UP TO 5 OR 6
INCHES IN THE MTNS...WITH AN INCH OR TWO IN SOME AREAS AT THE LOWER
ELEVATIONS...ESPECIALLY ACROSS THE NORTHERN ZONES.  HIGH
TEMPERATURES WILL BE AROUND 5 DEGREES ABOVE NORMAL TODAY AND AROUND
5 DEGREES BELOW NORMAL ON FRIDAY.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...
SATURDAY WILL BRING AN END TO THE WEEK-LONG PERIOD OF ABOVE
NORMAL TEMPERATURES. THIS WILL OCCUR AS THE UPPER LOW CURRENTLY OFF
THE COAST OF SAN FRANCISCO IS WRAPPED EASTWARD AND INTO THE LARGER
SCALE TROUGH CURRENTLY OVER BRITISH COLUMBIA. THESE TWO FEATURES
WILL MERGE ALONG THE FRONT RANGE OF SOUTHERN WYOMING AND NORTHERN
COLORADO EARLY SATURDAY WITH SURFACE CYCLOGENESIS OCCURRING ACROSS
EASTERN COLORADO. THIS WILL SUPPORT INCREASED PRECIPITATION
CHANCES ACROSS THE FORECAST AREA SATURDAY WITH THE MID-LEVEL LOW
EXPECTED TO BE OVER THE SOUTHERN NEBRASKA PANHANDLE. TEMPERATURES
ARE EXPECTED TO REACH THE UPPER 30S AND LOWER 40S...SO MOST AREAS
CAN EXPECT ANY PRECIPITATION TO MIX RAIN AND SNOW AT LEAST BRIEFLY
DURING THE AFTERNOON HOURS. ACCUMULATING SNOWFALL CAN BE EXPECTED
DURING THE SATURDAY PERIOD IN THE HIGHER TERRAIN OF THE SNOWY AND
SIERRA MADRE RANGES.

THE EUROPEAN AND GFS MODELS CONTINUE TO SHOW GOOD AGREEMENT SUNDAY
WITH A RETURN TO NEAR NORMAL TEMPERATURES EXPECTED. THE WARMER
TEMPERATURES WILL RESULT FROM A SHORT-WAVE UPPER LEVEL RIDGE WHICH
WILL MOVE OVER WYOMING. THIS FEATURE WILL DEVELOP AHEAD OF THE
NEXT BATCH OF UPPER LEVEL ENERGY WHICH WILL IMPACT THE REGION
EARLY NEXT WEEK. THE NEXT STORM SYSTEM IS CURRENTLY LOCATED OVER
THE BERING STRAITS AND APPEARS TO BE WELL MODELED BY THE GFS AND
EUROPEAN MODELS. THIS WILL LEAD TO A COOLING TREND AND INCREASED
PRECIPITATION CHANCES ACROSS THE AREA MONDAY AND TUESDAY. TUESDAY
WILL BE THE COOLEST DAY OF THE PERIOD WITH NORTHERN AND WESTERN
PORTIONS OF THE AREA STRUGGLING TO REACH THE FREEZING MARK FOR
HIGH TEMPERATURES. HAVE GENERALLY INCREASED PRECIPITATION CHANCES
DURING THE MONDAY AND TUESDAY PERIODS TO REPRESENT GREATER THAN
CLIMATOLOGICAL CHANCES FOR PRECIPITATION. HAVE ALSO INCREASED
PRECIPITATION CHANCES CLOSER TO CLIMATOLOGICAL VALUES FOR
WEDNESDAY...ALTHOUGH MODEL SOLUTIONS SIGNIFICANTLY DIVERGE. THE
GFS INDICATES A RETURN TO NORTHWEST FLOW ALOFT AS A RIDGE BUILDS
ALONG THE PACIFIC COAST...WHILE THE EUROPEAN MODEL SUGGEST A
CONTINUATION OF AN OVERALL TROUGH OVER THE WESTERN UNITED STATES.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE AREA TODAY AND
TONIGHT...WITH THE EXCEPTION OF PERIODS OF MVFR CONDITIONS IN
SOUTHERN CARBON COUNTY TODAY DUE TO LIGHT SNOW...LOW CIGS AND
VSBYS.  ON FRI...AREAS OF MVFR CONDITIONS WILL DEVELOP WEST OF THE
LARAMIE RANGE DURING THE MORNING AND SPREAD EAST OF THE LARAMIE
RANGE IN THE AFTERNOON AND EVENING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...KMD
LONG TERM...CARPENTER
Hazardous weather outlook, Mar 5, 10:56 AM MST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1056 AM MST THU MAR 5 2009

WYZ067-069-070-061800-
PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS-
1056 AM MST THU MAR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON DUE TO THE
PASSAGE OF A PACIFIC COLD FRONT. WINDS WILL BE SUSTAINED AT 30 TO
40 MPH WITH GUSTS TO 60 MPH THROUGH MID AFTERNOON. THE WINDS WILL
SLOWLY DECREASE LATE IN THE AFTERNOON...WITH MUCH LIGHTER WINDS
EXPECTED STARTING THIS EVENING. A HIGH WIND WARNING IS IN EFFECT
FOR THIS AREA UNTIL 3 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

VERY LIGHT SNOWFALL ACCUMULATIONS MAY BE POSSIBLE ACROSS THE
SOUTHEAST PART OF WYOMING FRIDAY NIGHT...AND WILL BE PRIMARILY
BE RAIN ON SATURDAY. ANOTHER STORM SYSTEM WILL AFFECT THE AREA
WITH WIDESPREAD ACCUMULATING SNOW MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-061800-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1056 AM MST THU MAR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING DUE TO
THE PASSAGE OF A PACIFIC COLD FRONT. WINDS WILL BE SUSTAINED AT 25
TO 35 MPH WITH GUSTS TO 45 MPH DURING THAT TIME. THE WINDS WILL
DECREASE AND BE MUCH LIGHTER STARTING IN THE EVENING. A WIND
ADVISORY IS IN EFFECT UNTIL 6 PM FOR THE WESTERN NEBRASKA
PANHANDLE. THE STRONG WINDS MAY CAUSE LOCAL AREAS OF BLOWING
DUST AND REDUCED VISIBILITIES NEAR FIELDS THROUGH THE EARLY
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

VERY LIGHT SNOWFALL ACCUMULATIONS MAY BE POSSIBLE ACROSS THE
PANHANDLE FRIDAY NIGHT...AND WILL BE PRIMARILY BE RAIN ON
SATURDAY. ANOTHER STORM SYSTEM WILL AFFECT THE AREA WITH
WIDESPREAD ACCUMULATING SNOW MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-060-064>066-068-061800-
CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-GOSHEN-
1056 AM MST THU MAR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WINDY CONDITIONS WILL AGAIN DEVELOP THIS AFTERNOON ACROSS THE
AREA DUE TO THE PASSAGE OF A PACIFIC COLD FRONT. WINDS BEHIND THE
FRONT CAN BE EXPECTED TO REACH SPEEDS OF 20 TO 35 MPH WITH GUSTS
TO AROUND 50 MPH BEFORE DECREASING BY AROUND 7 PM MST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

VERY LIGHT SNOWFALL ACCUMULATIONS MAY BE POSSIBLE ACROSS THE
SOUTHEAST PART OF WYOMING FRIDAY NIGHT...AND WILL BE PRIMARILY
BE RAIN ON SATURDAY. ANOTHER STORM SYSTEM WILL AFFECT THE AREA
WITH WIDESPREAD ACCUMULATING SNOW MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061>063-061800-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
1056 AM MST THU MAR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ACCUMULATING SNOWFALL IS EXPECTED IN THE SIERRA MADRE AND SNOWY
RANGES TODAY WITH AROUND 3 TO 5 INCHES EXPECTED BY EARLY THIS
EVENING. WINDY CONDITIONS WILL AGAIN DEVELOP THIS AFTERNOON ACROSS
THE AREA DUE TO THE PASSAGE OF A PACIFIC COLD FRONT. WINDS BEHIND
THE FRONT CAN BE EXPECTED TO REACH SPEEDS OF 20 TO 35 MPH WITH
GUSTS TO AROUND 50 MPH BEFORE DECREASING BY AROUND 7 PM MST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ACCUMULATING SNOWFALL WILL CONTINUE FRIDAY AND FRIDAY NIGHT ACROSS
MOUNTAIN AREAS WITH 6 TO 10 INCHES OF ACCUMULATION POSSIBLE OVER
THE 48 HOUR PERIOD ENDING EARLY SUNDAY MORNING. VERY LIGHT
SNOWFALL ACCUMULATIONS MAY BE POSSIBLE ACROSS THE NORTHERN ZONES
FRIDAY NIGHT...BUT PRECIPITATION EAST OF THE LARAMIE RANGE SHOULD
MIX WITH RAIN DURING THE DAYLIGHT HOURS SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Mar 5, 8:04 AM MST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
804 AM MST THU MAR 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     SNOW             RAWLINS                 41.78N 107.23W
03/05/2009  M1.0 INCH        CARBON             WY   LAW ENFORCEMENT

            WINDS WERE CAUSING SOME DRIFTING SNOW.

&&

MWEILAND
Special weather statement, Mar 5, 8:22 AM MST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
822 AM MST THU MAR 5 2009

WYZ064-066-067-069-051900-
NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE
822 AM MST THU MAR 5 2009

...LOCALLY STRONG WINDS WILL AFFECT PORTIONS OF SOUTHEAST WYOMING
THROUGH THE AFTERNOON...

WEST OR SOUTHWEST WINDS WILL INCREASE THIS MORNING AND BECOME
LOCALLY STRONG AND GUSTY THROUGH THE AFTERNOON ACROSS INTERSTATE
80 FROM CHEYENNE TO THE SUMMIT...AS WELL AS ALONG INTERSTATE 25
FROM CHEYENNE TO NEAR WHEATLAND. AT 8 AM...MANY LOCATIONS HAVE WINDS
SUSTAINED 20 TO 30 MPH WITH GUSTS TO 45 MPH...WITH LOCALLY
STRONGER GUSTS UP TO 60 MPH NEAR VEDAUWOO. THESE WINDS WILL BECOME
30 TO 40 MPH WITH SOME GUSTS IN EXCESS OF 55 MPH THROUGH THE
MORNING.

MOTORIST IN LIGHT HIGH PROFILE VEHICLES ARE URGED TO BE CAUTIOUS
AND PREPARED FOR LOCALLY STRONG WIND GUSTS IN THESE AREAS.

RJM
Local storm report, Mar 5, 9:46 AM MST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
946 AM MST THU MAR 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     NON-TSTM WND GST 12 SSE HORSE CREEK      41.25N 105.09W
03/05/2009  M55 MPH          LARAMIE            WY   MESONET

            GUST TO 70 MPH AT 0845L.

&&

BCHAPMAN

Nearby

High Wind Warnings in Wyoming, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.